# SDR CALA2022100602718

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 78,679 hours, 9,260 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: NA
- Condition: Damaged
- Location: Panel 611nb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 611NB CONDUCTIVE MESH IS DETERIORATED AROUND SEVERAL FASTENER HOLES. ACCOMPLISHED REPAIR INSPECTION IAW SRM 51-70-14-2R-3. OK TO INSTALL PANEL CLEANED PANEL 611NB FOR INSTALLATION AND REPAIR PER SRM ALL TAPE INSTALLED TO PANEL AND ADHESIVE WAS APPLIED TO THE 51-70-14. EDGES AND HOLES OF ALL TAPE IN ACCORDANCE WITH SRM51-70-14-2R-3. PANEL REINSTALLED ON LEFT WING PER AMM 06-44-00-800-802. REPAIR AND INSTALLATION IN COMPLIANCE WITH SRM 51-70-14-2R-3, AMM 06-44-00-800-802, AND RII
